The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 30, Issue 2, 2014
Metadata
 

Depth of cohomology support loci for quasi-projective varieties via orbifold pencils
Enrique Artal Bartolo, José Ignacio Cogolludo-Agustín and Anatoly Libgober
pp. 373–404
Abstract | Full-Text PDF (444 KB) | Metadata

Log-Harnack inequality for Gruschin type semigroups
Feng-Yu Wang and Lihu Xu
pp. 405–418
Abstract | Full-Text PDF (246 KB) | Metadata

The structure of Sobolev extension operators
Charles Fefferman, Arie Israel and Garving K. Luli
pp. 419–429
Abstract | Full-Text PDF (220 KB) | Metadata

Inviscid limit for the axisymmetric stratified Navier–Stokes system
Samira Sulaiman
pp. 431–462
Abstract | Full-Text PDF (391 KB) | Metadata

Transversality of isotropic projections, unrectifiability, and Heisenberg groups
Risto Hovila
pp. 463–476
Abstract | Full-Text PDF (221 KB) | Metadata

The Riesz transform for homogeneous Schrödinger operators on metric cones
Andrew Hassell and Peijie Lin
pp. 477–522
Abstract | Full-Text PDF (602 KB) | Metadata

Stable polynomials over finite fields
Domingo Gómez-Pérez, Alejandro P. Nicolás, Alina Ostafe and Daniel Sadornil
pp. 523–535
Abstract | Full-Text PDF (231 KB) | Metadata

Groups with restrictions on subgroups of infinite rank
Maria De Falco, Francesco de Giovanni, Carmela Musella and Nadir Trabelsi
pp. 537–550
Abstract | Full-Text PDF (217 KB) | Metadata

Size estimates for the EIT problem with one measurement: the complex case
Elena Beretta, Elisa Francini and Sergio Vessella
pp. 551–580
Abstract | Full-Text PDF (366 KB) | Metadata

Stochastic variational formulas for solutions to linear diffusion equations
Joseph G. Conlon and Mohar G. Guha
pp. 581–666
Abstract | Full-Text PDF (1000 KB) | Metadata

On trilinear oscillatory integrals
Michael Christ and Diogo Oliveira e Silva
pp. 667–684
Abstract | Full-Text PDF (290 KB) | Metadata

Hitting times for the stochastic wave equation with fractional colored noise
Jorge Clarke de la Cerda and Ciprian A. Tudor
pp. 685–709
Abstract | Full-Text PDF (318 KB) | Metadata

On inhomogeneous Strichartz estimates for the Schrödinger equation
Sanghyuk Lee and Ihyeok Seo
pp. 711–726
Abstract | Full-Text PDF (287 KB) | Metadata

Calderón commutators and the Cauchy integral on Lipschitz curves revisited I. First commutator and generalizations
Camil Muscalu
pp. 727–750
Abstract | Full-Text PDF (317 KB) | Metadata